| Model Number |
MMT-7008A |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 99 mg/dl and the sensor glucose was 65 mg/dl.Insulin delivery was suspended due to sensor glucose values.Low limit in sensor setting was 70 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not be returned for analysis.